RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 4(292), Pages 245–247 (Mi umn1459)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events

Eduard Genrikhovich Poznyak (on his seventieth birthday)

A. N. Tikhonov, A. A. Samarskii, O. A. Oleinik, V. A. Il'in, A. G. Sveshnikov, V. F. Butuzov, E. V. Shikin, S. B. Kadomtsev


Full text: PDF file (213 kB)

English version:
Russian Mathematical Surveys, 1993, 48:4, 267–269

Bibliographic databases:

MSC: 01A70, 32Q05

Citation: A. N. Tikhonov, A. A. Samarskii, O. A. Oleinik, V. A. Il'in, A. G. Sveshnikov, V. F. Butuzov, E. V. Shikin, S. B. Kadomtsev, “Eduard Genrikhovich Poznyak (on his seventieth birthday)”, Uspekhi Mat. Nauk, 48:4(292) (1993), 245–247; Russian Math. Surveys, 48:4 (1993), 267–269

Citation in format AMSBIB
\Bibitem{TikSamOle93}
\by A.~N.~Tikhonov, A.~A.~Samarskii, O.~A.~Oleinik, V.~A.~Il'in, A.~G.~Sveshnikov, V.~F.~Butuzov, E.~V.~Shikin, S.~B.~Kadomtsev
\paper Eduard Genrikhovich Poznyak (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 4(292)
\pages 245--247
\mathnet{http://mi.mathnet.ru/umn1459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257896}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..267B}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 4
\pages 267--269
\crossref{https://doi.org/10.1070/RM1993v048n04ABEH001065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NY15100014}


Linking options:
  • http://mi.mathnet.ru/eng/umn1459
  • http://mi.mathnet.ru/eng/umn/v48/i4/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:618
    Full text:244
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020